Southeast Asian Bulletin of Mathematics, Volume (35), No (3), Year (2011-1) , Pages (401-406)

Title : ( On the Minimum Number of Generators of the Free Products of Alternating Groups )

Authors: Ahmad Erfanian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

For every nitely generated group G, assume Gn stands for direct product of n copies of G. Then the sequence fd(Gn)gn1 is called the growth sequence of G, where d(Gn) is the minimum number of generators of Gn. This paper is devoted to consider the growth sequences of G, when G = An1 An2   Ank is the free products of alternating groups An1 ;An2 ; : : : ;Ank , where ni  5 and 1  i  k. In fact, we prove that d((An1  An2      Ank )t) = 2k for all 1  t  h(2;An1 )h(2;An2 )    h(2;Ank ), where h(2;Ani ) is the maximum number m such that Am ni can be generated by two elements. We give several examples and two conjectures at the end.

Keywords

Minimum number of generators; Growth sequence of group; Free product; Alternating
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1026356,
author = {Erfanian, Ahmad},
title = {On the Minimum Number of Generators of the Free Products of Alternating Groups},
journal = {Southeast Asian Bulletin of Mathematics},
year = {2011},
volume = {35},
number = {3},
month = {January},
issn = {0129-2021},
pages = {401--406},
numpages = {5},
keywords = {Minimum number of generators; Growth sequence of group; Free product; Alternating group.},
}

[Download]

%0 Journal Article
%T On the Minimum Number of Generators of the Free Products of Alternating Groups
%A Erfanian, Ahmad
%J Southeast Asian Bulletin of Mathematics
%@ 0129-2021
%D 2011

[Download]